# SDR WTAA950071

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: A3615710260
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SEA - CAPTAIN'S AIRSPEED INDICATOR REPORTED INOPERATIVE ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  REPLACED CAPTAIN'S AIRSPEED INDICATOR.  AIRCRAFT RETURNED TO SERVICE. (X)
